Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243924] of Ezra Miller

Papers Published

  1. with Miller, E, Alternating formulas for K-theoretic quiver polynomials, Duke Mathematical Journal, vol. 128 no. 1 (2005), pp. 1-17 [MR2006e:05181], [math.CO/0312250], [doi]
    (last updated on 2017/12/15)

    Abstract:
    The main theorem here is the K-theoretic analogue of the cohomological "stable double component formula" for quiver polynomials in [KMS]. This K-theoretic version is still in terms of lacing diagrams, but nonminimal diagrams contribute terms of higher degree. The motivating consequence is a conjecture of Buch [B1] on the sign alternation of the coefficients appearing in his expansion of quiver K-polynomials in terms of stable Grothendieck polynomials for partitions.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320